# SDR SWAA2025120831079

- Difficulty date: November 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LIGHT IS INOPERATIVE.   RELAMPED AFT ESCAPE SLIDE LIGHT, L732 AND PERFORMED GOOD LIGHT TEST IAW AMM 33-51-04-960-801.
